Welcome to Anxiety Q&A, where you can ask questions and receive answers. Please Click to go to Anxiety Boss
KalmPro: Doctor recommended anxiety supplement.
Find out Your Anxiety Levels.

I took KalmPro with Klonopin and did well, but when I discontinued the Klonopin, my anxiety worsened- please help

+1 vote
I did well taking 2 capsules of KalmPro and 0.25mg of Klonopin daily. However, when my psychiatrist suggested I discontinue the Klonopin, as the dose was so low, I have experienced a worsening of my anxiety symptoms and panic symptoms. What can I do to address this?
asked May 12, 2016 in Supplements by Emily

1 Answer

0 votes
 
Best answer

That's the problem with benzodiazepines such as Klonopin (clonazepam)...they are difficult to wean. So why not just go with what works? If the small dose of the benzo gets you through your day, then consider talking with your doctor about continuing it. In the meantime, your overall anxiety levels still need to calm down...take the anxiety test on AnxietyBoss.com to see where you are, and to address the problems with the solutions outlined in the results, after you take the anxiety test.

answered May 12, 2016 by drcarlo (294,080 points)
...